# SDR COMA2009082450187

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 35,646 hours, 32,812 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Part serial: 106712
- Condition: Faulty
- Location: Apu
- Part time: 1,696 hours, 1,401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JFK TO CLE RECEIVED APU CAUTION MSG, APU OIL TEMP.  EMERGENCY DECLARED, A/C DIVERTED TO PIT LANDED SAFELY.  REMOVED AND REPLACED APU HIGH OIL TEMP SENSOR.
